Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 163, NWS Charleston, WV

September 29, 2016McDowell County, Wyoming County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Sep 29, 2016, 2:34 PM EDT for McDowell County, Wyoming County, West Virginia. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2016, 2:34 PM EDT (18:34 UTC)
Expired
Sep 29, 2016, 3:00 PM EDT
In force
26 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McDowell County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 99 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 2:47 PM EDTHAIL 12 Sse Welch, WVDOH MCDOWELL SOUTH OF WELCH
Sep 29, 2:47 PM EDTHAIL 12 Ssw Welch, WVDOH MCDOWELL SOUTH OF WELCH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2016-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2016-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1734 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

771 
WUUS51 KRLX 291834
SVRRLX
WVC047-109-291900-
/O.NEW.KRLX.SV.W.0163.160929T1834Z-160929T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
234 PM EDT THU SEP 29 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MCDOWELL COUNTY IN SOUTHERN WEST VIRGINIA...
  SOUTHEASTERN WYOMING COUNTY IN SOUTHERN WEST VIRGINIA...

* UNTIL 300 PM EDT

* AT 234 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WELCH...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WELCH...PINEVILLE...GARY...NORTHFORK...DAVY...KEYSTONE...KIMBALL...
  ELBERT...COALWOOD AND WOLF PEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3728 8158 3733 8170 3761 8159 3759 8145
      3750 8135
TIME...MOT...LOC 1834Z 209DEG 25KT 3739 8160 

HAIL...1.00IN
WIND...60MPH
 
$$

CHARNICK
1 follow-up statement
099 
WWUS51 KRLX 291851
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
251 PM EDT THU SEP 29 2016

WVC047-109-291900-
/O.CON.KRLX.SV.W.0163.000000T0000Z-160929T1900Z/
MCDOWELL WV-WYOMING WV-
251 PM EDT THU SEP 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN MCDOWELL AND SOUTHEASTERN WYOMING COUNTIES...

AT 251 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELCH...MOVING
NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...DOH REPORTED QUARTER SIZED HAIL IN WELCH.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WELCH...PINEVILLE...KIMBALL AND WOLF PEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3738 8152 3741 8163 3761 8159 3759 8145
      3750 8135
TIME...MOT...LOC 1851Z 211DEG 24KT 3748 8152 

HAIL...1.00IN
WIND...60MPH
 
$$

CHARNICK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 12:24 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Sep 29, 12:24 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
1224 PM EDT THU SEP 29 2016

.SYNOPSIS...
A large upper level low will bring unsettled wet weather through
Friday. It pulls away in time to bring dry weather for much of the
weekend. High pressure continues the dry weather early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
1050 am update...Added a higher chance of thunderstorms to the
forecast through today. With cold temps aloft and low freezing
levels any storms that reach about 15K feet should start producing
lightning. Also, I did not put any hail in the forecast at this
time, but some isolated stronger storms could produce small hail.

850 am update...Went ahead and boosted PoP across the CWA today
with the upper low producing widespread showers. Current thinking
is that Flash Flood threat is fairly low today...however we will
have to monitor for training today with unidirectional flow and
diffluence aloft . It is still possible that a flash flood watch
may be needed at some point...but will hold off at this time due
to dry conditions and uncertainty on where the heaviest
precipitation will set up.

Previous Discussion...
As of 420 AM Thursday...
Unsettled and cool weather for the near term period...as surface
cold/occluded front pushes east through the region today...and as
upper low...which will slowly dig south into Kentucky today...and
associated vort maxes...help to trigger showers and
thunderstorms...particularly this afternoon. There is the
possibility that a few storms could be on the strong
side...particularly across the eastern 2/3 of the CWA. Any breaks
that are able to develop in the cloud cover today will help to
destabilize the environment...and this combined with strong
shear...could lead to organized/strong convection...with damaging
winds a primary threat. Small hail can also not be ruled
completely out...or the possibility of an isolated tornado. SPC
has placed the majority of the CWA in a marginal risk...with
southern/eastern WV zones in a 2 percent for tornadoes. Will
highlight in the HWO. In addition to the severe threat...there
will be heavy downpours with any storms...but with the overall dry
conditions and storm movement...not concerned about issuing any
water headlines. Based on water vapor imagery...and model
consensus...heavier axis of moisture/precip should stay just to
the east of the CWA...where stronger low level winds will aid in
higher moisture transport off the Atlantic.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
As of 1222 PM Thursday...

Large upper level low over the lower Ohio Valley will move to
northern Indiana by Saturday afternoon and then to the eastern
Great Lakes late.

Showers will be most numerous across northeast portions of the
area early Friday night. However, coverage should quickly
decrease by early Saturday with much of the area getting into the
dry slot.

There could still be a few showers in the northern mountains as
well as portions of northeast Ohio early Saturday night. However,
expect Sunday should be dry across the area.

Used a blend of guidance for lows and highs.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 1205 PM Thursday...

Period will begin with pesky upper low moving away from the
region. Upper level ridge will build in as an upper level trof
approaches from the west. Models differ on the track of Tropical
Storm Matthew. GFS has the system moving along the North Carolina
coast while the ECMWF has it well to the south. Current thinking
is to follow WPC timing which is close to that of the GFS.

End result should be dry weather Sunday night through Tuesday
before the flow around Matthew begins to push some moisture
westward into the mountains. This increasing moisture could
result in some afternoon/evening showers and storms in the
northern mountains Wednesday and Thursday.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
As of 630 AM Thursday...

Upper level low will continue to rotate across the area during the
period...with areas of showers...and thunderstorms...particularly
after 16-18Z. Expect brief gusty winds...heavy downpours...and
MVFR/IFR conditions at times...particularly in vicinity of
showers/storms. Bulk of convection will die off after
00Z...however...showers with restrictions...and areas of MVFR/IFR
cigs and vsbys will continue to linger for the remainder of the
period. Isold LIFR possible in low cigs and fog after 06Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Coverage and timing of convection this
afternoon...and resultant MVFR/IFR restrictions may vary from
forecast. Isold LIFR in question tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
EDT 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
CRW CONSISTENCY  H    H    H    H    L    H    H    H    M    L    L    L
HTS CONSISTENCY  M    M    H    H    M    L    L    L    M    L    L    L
BKW CONSISTENCY  M    M    M    H    H    H    H    H    H    L    L    L
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
PKB CONSISTENCY  M    M    M    M    M    H    M    M    M    L    L    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    L    L

AFTER 18Z FRIDAY...
Areas of ifr possible in showers and thunderstorms through
Saturday, and in dense fog Sunday and Monday mornings.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/SL
NEAR TERM...TRM/MPK
SHORT TERM...JSH/30
LONG TERM...JSH/30
AVIATION...SL
Hazardous weather outlook, Sep 29, 3:25 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
325 AM EDT THU SEP 29 2016

OHZ066-067-075-076-083>087-VAZ004-WVZ005>011-013>020-024>040-046-047-
300730-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-
TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
322 AM EDT THU SEP 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...PORTIONS OF
SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY. DAMAGING
WINDS...AND SMALL HAIL ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-VAZ003-300730-
GREENUP-CARTER-BOYD-LAWRENCE KY-DICKENSON-
322 AM EDT THU SEP 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
PORTIONS OF SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Sep 29, 1:53 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
153 PM EDT THU SEP 29 2016

WVZ025-026-033-034-291815-
BOONE-LOGAN-MCDOWELL-WYOMING-
153 PM EDT THU SEP 29 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MCDOWELL...SOUTH
CENTRAL BOONE...SOUTHEASTERN LOGAN AND WESTERN WYOMING COUNTIES...

AT 152 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HANOVER...OR
10 MILES NORTHWEST OF WELCH...MOVING NORTH AT 40 MPH.

DIME SIZE HAIL AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OCEANA...HANOVER...R.D. BAILEY LAKE...BALD KNOB...
AMHERSTDALE-ROBINETTE...MALLORY...DAVY...BAILEYSVILLE...CLEAR FORK...
CYCLONE...AMHERSTDALE-ROBINE...COAL MOUNTAIN AND KOPPERSTON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3749 8183 3762 8182 3761 8181 3763 8180
      3766 8180 3766 8181 3784 8179 3787 8162
      3778 8150 3746 8166
TIME...MOT...LOC 1752Z 194DEG 35KT 3751 8174

CHARNICK
Special weather statement, Sep 29, 2:06 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
206 PM EDT THU SEP 29 2016

VAZ004-WVZ033-291830-
BUCHANAN-MCDOWELL-
206 PM EDT THU SEP 29 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUCHANAN AND SOUTH
CENTRAL MCDOWELL COUNTIES...

AT 206 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JEWELL
RIDGE... OR 8 MILES NORTH OF CEDAR BLUFF...MOVING NORTH AT 30 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARY...WAR...COALWOOD...CUCUMBER AND ELBERT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3742 8176 3742 8163 3735 8153 3720 8163
      3720 8168 3721 8168 3724 8173 3724 8174
      3723 8174 3722 8175 3720 8176 3720 8177
      3719 8180
TIME...MOT...LOC 1806Z 202DEG 27KT 3720 8174

CHARNICK
Special weather statement, Sep 29, 2:23 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
223 PM EDT THU SEP 29 2016

WVZ015-025-026-034-035-291915-
KANAWHA-BOONE-LOGAN-WYOMING-RALEIGH-
223 PM EDT THU SEP 29 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RALEIGH...
SOUTHEASTERN BOONE...SOUTHEASTERN LOGAN...NORTHWESTERN WYOMING AND
SOUTH CENTRAL KANAWHA COUNTIES...

AT 223 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER OCEANA...OR 11
MILES NORTHWEST OF PINEVILLE...MOVING NORTH AT 35 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OCEANA...WHARTON...BALD KNOB...AMHERSTDALE-ROBINETTE...WHITESVILLE...
SYLVESTER...CYCLONE...STICKNEY...PRENTER...NAOMA...DOROTHY...
KOPPERSTON...LEEWOOD AND SETH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3770 8175 3811 8163 3810 8146 3802 8137
      3799 8137 3765 8160
TIME...MOT...LOC 1823Z 200DEG 28KT 3773 8165

CHARNICK
Special weather statement, Sep 29, 2:27 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
227 PM EDT THU SEP 29 2016

WVZ033-034-291915-
MCDOWELL-WYOMING-
227 PM EDT THU SEP 29 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MCDOWELL AND
SOUTHEASTERN WYOMING COUNTIES...

AT 227 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER WAR...OR 7
MILES SOUTHWEST OF WELCH...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WELCH...PINEVILLE...GARY...WAR...DAVY...KEYSTONE...KIMBALL...
ELBERT...COALWOOD AND WOLF PEN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3727 8160 3732 8173 3763 8159 3761 8144
      3752 8135
TIME...MOT...LOC 1827Z 209DEG 25KT 3733 8164

CHARNICK

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 1:53 PM EDTSpecial Weather StatementRLXWyoming22 min
Sep 29, 2:06 PM EDTSpecial Weather StatementRLXMcDowell24 min
Sep 29, 2:23 PM EDTSpecial Weather StatementRLXBoone52 min
Sep 29, 2:27 PM EDTSpecial Weather StatementRLXMcDowell, Wyoming48 min
Sep 29, 2:56 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh34 min
Sep 29, 3:02 PM EDTSpecial Weather StatementRLXWyoming28 min
Sep 29, 3:07 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming23 min
Sep 29, 3:29 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas46 min
Sep 29, 3:32 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming28 min
Sep 29, 4:05 PM EDTSpecial Weather StatementRLXMason55 min
Sep 29, 4:52 PM EDTSpecial Weather StatementRLXPocahontas23 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.